| Model Number |
CD3269-40Q |
| Medical Device Problem Code |
Under-Sensing (1661)
| Health Effect - Clinical Code |
Ventricular Tachycardia (2132)
| Date of Event |
11/22/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that intermittent undersensing was observed on the device during ventricular tachycardia episodes that was converted.Programming changes were made to address the issue.Patient was stable.